Robitussin® PS Syrup
For Productive Cough with Nasal Congestion
Active Ingredient (100ml/bottle):
- Guaiphenesin 200mg
- Pseudoephedrine 60mg
Dry Cough and Nasal Congestion
- Loosens phlegm and makes cough more productive
- Relieves chest congestion
- Relieves Nasal Congestion
Taste: Raspberry with Menthol feel
Duration of relief: 4-6 hours
Non Drowsy, Sugar Free and Suitable for children 2 years and up
This product is returnable.
If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.
Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.
Please note that the shipping costs will not be refunded.